# SDR UPS03840074

- Difficulty date: January 14, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5751110503
- Part serial: 45968
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  FWD CARGO PIT FUSELAGE FRAME LOWER FLANGE CORRODED STA 500 L34L-L35R.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 AND 53-4-1.  FABRICATED -5 & -7 REPAIR PARTS IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FABRICATED SHIMS .080 7075-T6 (PO 395941.1) IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED SHIMS IAW DC8 SRM 51-1-8.  INSTALLED SHIMS, -5 &-7 REPAIR PARTS IAW DC8 SRM 51-1-20D.
